# SDR BAQA085891

- Difficulty date: April 1, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N213AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7219
- Aircraft time: 5,953 hours
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 117884141
- Part serial: CJ10
- Condition: Inoperative
- Location: Csas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YAW CSAS WILL NOT COME ON LINE.
